On an Integral Inequality.

A.M. Ostrowski

Aequationes mathematicae (1970)

  • Volume: 4, page 358-372
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ostrowski, A.M.. "On an Integral Inequality.." Aequationes mathematicae 4 (1970): 358-372. <http://eudml.org/doc/136097>.

author = {Ostrowski, A.M.},
journal = {Aequationes mathematicae},
keywords = {real functions},
pages = {358-372},
title = {On an Integral Inequality.},
url = {http://eudml.org/doc/136097},
volume = {4},
year = {1970},

AU - Ostrowski, A.M.
TI - On an Integral Inequality.
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 358
EP - 372
KW - real functions
UR - http://eudml.org/doc/136097
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.